Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FOC

prednisalone and roaccutane

Hey guys..

Ive been reading lots and lots of old threads on here and found a really interesting one about steroids.

Do steroids make your acne worse?? Im on Prednisalone tablets..started on 20 mg a day and now im on 10 mg a day.. I thought they were there to reduce inflammation but ive been reading that they aggravate acne and cause it to become more!???

The steroids in question on that thread were anabolic injections but still...its made me a little worried that what im actually taking is gonna make it worse cos i really reaaaally dont want this to get worse because of something im taking.

Any help would be much appreciated. Btw.. i suffer from cystic acne which i would consider moderate/severe and have been on both steroids and roaccutane for 3 weeks.

Sorry if im being really ignorant for asking a stupid question.

Cheers in advance guys

Foc smile.gif

Share this post


Link to post
Share on other sites

Anabolic steroids are very different from Corticosteroids, which is the type that Prednisolone is. You should be ok using this steroid on a limited basis as per your dermotologist..It does not aggrivate acne at all...

Smoothbeamin.. cool.gif

Share this post


Link to post
Share on other sites

Steroid acne is the name given to an acne-like skin condition that follows the use of steroid medications. Steroid acne most often occurs on the chest but may also develop on the face, neck, back and arms.

It most often affects adolescent or adult patients who have been taking moderate or high doses of oral steroids such as prednisone for several weeks.

Share this post


Link to post
Share on other sites
Hey guys..

Ive been reading lots and lots of old threads on here and found a really interesting one about steroids.

Do steroids make your acne worse?? Im on Prednisalone tablets..started on 20 mg a day and now im on 10 mg a day.. I thought they were there to reduce inflammation but ive been reading that they aggravate acne and cause it to become more!???

The steroids in question on that thread were anabolic injections but still...its made me a little worried that what im actually taking is gonna make it worse cos i really reaaaally dont want this to get worse because of something im taking.

Any help would be much appreciated. Btw.. i suffer from cystic acne which i would consider moderate/severe and have been on both steroids and roaccutane for 3 weeks.

Sorry if im being really ignorant for asking a stupid question.

Cheers in advance guys

Foc smile.gif

Share this post


Link to post
Share on other sites

PHEW!!! cheers guys..much appreciated and put me at ease!!

I was really reluctant to go on steroids and when i read that and my acne was getting worse at the same time i was really frantic!!!

Crazy crazy shit, this acne thing eh!??

Thankyou again

FOC smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×